MathSciNet Relay Station
MathSciNet bibliographic data
MR2308210 37E30
Yu, Rong-Zhong; Fu, Xin-Chu; Shui, Shu-Liang Density of invariant disk packings for planar piecewise isometries. Dyn. Syst. 22 (2007), no. 1, 65–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement